# SDR UIEA2020110902363

- Difficulty date: November 8, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,086 hours, 20,496 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Blown
- Location: Rt Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER RIGHT ENGINE START, RT ENGINE BLEED EICAS MESSAGE.  ON INITIAL CLIMB STARTING AT APPROXIMATELY 500' AGL UNTIL 7000' MESSAGE RT ENGINE DUCT PRESS INDICATION WAS 0 PSI.  PERFORMED FIM TASK 36-10-FT837 AND VISUAL INSPECTION OF PRSOV, PER AMM 36-11-09.  FOUND AIR LEAK DOWNSTREAM OF PRSOV AIR FEED DUCT WHEN MANUALLY SUPPLIED WITH PRESSURE.  SUSPECT BLOWN SEAL AND COUPLER BETWEEN PYLON AND ENGINE DUCT CONNECTION.  UPON INSPECTION OF NR 2 ENGINE BLEED ISSUE FOUND PRSOV FEED LINE LEAKING DOWN STREAM INTO ENGINE COMPARTMENT.  FOUND LOOSE DUCT BELOW PRSOV.  REINSTALLED DOUCT COUPLING, IAW AMM 36-11-01.  LEAK CHECK GOOD.  PERFORMED ENGINE RUN AT POWER, IAW AMM 71-00-00.  ALL BLEED SYSTEMS WORK AS SHOULD.
